Aug 19, 2004
I am a female from Africa who has been blessed to get ARVs.I had CD4 of 42 when I started combo of 3TC,Nevirapine and Zerit a year ago.I had reached CD4 of 613 and non detectable viral load within 12 months. However after winter flu my CD4 went down to 128 though my VL remains undetectable and my percentage went up from 18 to 21%. So my doctor is not too worried but has me taking moducare so I can re-do the test.Wat else can I take to ensure good recovery. I currently also take Spirulina, garlic, omega3,zinc,calcium,vitamins C,B6 and A. Thank you for a great site, its great to have help!
Response from Mr. Vergel
You seem to be doing Ok and taking good supplements. I would just eat lots of lean protein, exercise, and manage my stress well. Watch out fo rnay signs of neuropathy and facial wasting due to the Zerit (I do not know if you have any other options to replace Zerit if you have problems with it, like AZT , Ziagen, or Viread). Your T cells may go up again on their own also. Keep taking care of yourself. I am glad you are one of the lucky Africans with treatment access!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Blowjob From A Prostitute
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- What Parts Of The Body Are Affected By Hepatitis?
- Are Chronic Yeast Infection And Swollen Glands Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.